Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Want to delay periods. Will taking Modus 10 mg serve the purpose ?

my menstrural date was 20th feb and is delayed ,my marriage date is 7th march I want to delay mens. date after 10th march if I take tab Modus 10mg will my purpose served? Will you please advise me how and by which dose Modus will help or inform whether any chance of breakthrough bleeding or spotting at all AAAAA
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Modus will help postponement of your cycles. If the dosage is sufficient, as usually one tablet per day is given, there will be no breakthrough bleeding. Sometimes, with the usual dose breakthrough bleeding is seen and if this is the case, the dosage may be raised. You should continue using the medication until 2-3 days prior to the date you would wish for a period, but, please remember, taking the medication for more than 20 days at a stretch is not suggested. Hope you find this information useful. Take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor